Unfortunately suspiciousness and distrusting are some of the side effects. Although it's not too common. It should subside with time. Hopefully for your sake. Lol. I've been on gabapentin for over 10 year for fibromyalgia. I've never experienced any side effects even close to that but then we're are different. I hope he gets better. Be supportive of him and hang in there sweetie it gets better. Pepper
Go to your Doctor and tell him what is happening to you when taking Gabapentin.
Do you have a history of Paranoia? If so, go to a psychiatrist and tell him/her
about Gabapentin and whatever else you are taking and the effects it has had
on you. Perhaps it's the Gabapentin or some other drug. Ask him/her what to do
for this strange happening.
Good luck and God bless,
YES, as a matter of fact my husband started the medicine and after the first week started having same kind of problems with being disoriented and not knowing who I am too. He has been off for a week and he still isn't right and he was only on it for 17 days. The DR. told him to take more OMG what are they thinking of? I'm wondering how long it takes to get out of your system? They took one medication that was working and replaced it with 3 other medications and Gabapentin being one of them. Hope this helps.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 1 answer
Posted 22 Jul 2013 • 2 answers
Posted 20 Aug 2014 • 3 answers
Posted 23 Oct 2015 • 2 answers
Posted 7 Oct 2016 • 0 answers